# SDR CA990927056

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Chain
- Part number: 5082001017
- Condition: Separated
- Location: Mlg
- Part time: 5,536 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) UPON SELECTING GEAR UP, IN-TRANSIT LIGHT STAYED ON.  GEAR WAS THEN SELECTED DOWN AND THE MAIN GREEN LIGHTS CAME ON.  THE NOSE WAS ABOUT 15 DEGREES FROM DOWN AND LOCKED.  THE AFT GEAR CHAIN WAS ACCESSED BY THE FLIGHT CREW AND WITH THE AID OF MAINTENANCE, THEY RE-ATTACHED THE 2 ENDS OF THE CHAIN AND MANUALLY PULLED THE CHAIN UNTIL THE NOSE WAS DOWN AND LOCKED.
